# SDR 95FDEA1796

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FRAME BS 825.95 IS CRACKED RBL 65, WL 198.
